Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sensitive skin from chemo?
    avatar
    jlamb26 posted:
    Has anyone experience more sensitive skin after receiving chemo? I finished my chemo 11 months ago and hercecptin 4 months ago. My skin seems to be extemely sensitive, especially in the trunk and chest areas, to everything. I have a constant rash and pimple like soars. I did not experience this prior to my diagnosis. I recently switched to sensitive skin soap and laundry detergent but I have seen much change yet. Any thoughts? Do you think this is related to chemo?
    Jennifer
    Reply
     
    avatar
    brcansur responded:
    Jennifer,
    Hello, I too had and still have sensitive and dry skin I like you changed my soap and laundry detergent. I also have to put cocobutter cream on all the time to keep my skin from cracking. Best of luck angel hugs Roberta,
    Roberta
     
    avatar
    jenna291 replied to brcansur's response:
    Hi Jennifer,
    I have had sensitive skin and more dry skin since I finished chemo too. I think some of it might be from Arimidex. My eyes and fingernails are also very dry. I am always using lotions and drinking water to stay hydrated. If I didn't do that I'm sure it would be even worse! Gold Bond lotion seems to help in the winter.

    Good luck~ Jenna


    Helpful Tips

    Radiation Burns
    I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
    Was this Helpful?
    17 of 21 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center